Optimal Group Number for Minimizing Average Paging Delay

Goo-Yeon LEE  Yong LEE  

IEICE TRANSACTIONS on Communications   Vol.E89-B   No.2   pp.601-604
Publication Date: 2006/02/01
Online ISSN: 1745-1345
DOI: 10.1093/ietcom/e89-b.2.601
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Switching for Mobile Communications
PCS,  paging,  optimum number of cell groups,  paging delay,  

Full Text: PDF>>
Buy this Article

We present a numerical analysis of the optimal number of groups for minimizing the average paging delay. In the analysis, we consider uniform distributions for location probability conditions and apply the M/D/1 queueing model to paging message queues of cells. We also compute the lower bounds of group numbers and investigate the minimum transmission capacity under average paging delay constraints.